Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
breakfree41

Accutanes not an option anymore

if your acne is not severe, i want you to buy a book called the Clean Skin Diet by Alan Logan and Valori Treloar.

read everything, even the boring parts, its important, if you follow this diet strictly, u should have no acne.

----

if you dont mind me asking, why is accutane not an option?

Share this post


Link to post
Share on other sites

Morning:

Wash with Neutrogena Cleansing Bar

Moisturize with Cerave lotion

Clindagel (all over face)

Almay Clear Complexion liquid cover up

Physicians Formula Powder Bronzer

Night:

Wash with Neutrogena Cleansing Bar

Moisturize with Cerave lotion

Tazorac cream (spot treat)

If that is your previous regimen, it looks pretty decent except that you might try giving your skin a break from makeup completely and see if that makes any difference.

The clindagel should be applied before moisturizer. Monitor yourself very closely for diarrhea and if you have diarrhea, STOP the clindagel and contact your doctor. Read the prescribing information about the drug.

Tazorac is not best used as a spot treatment. It will give you best results if you use it over your entire face. Moisturize AFTER the taz and wait at least 15 minutes after applying the Taz before applying the moisturizer. Read the prescribing information about the drug.

Taz is a retinoid as you know, a vitamin A derivative. It can work just as well as Accutane without the severe internal side effects of Accutane. It will take at least three months, sometimes longer, to notice good results from a retinoid simply due to the way they work at exfoliating the skin and changing the skin structure itself.

Share this post


Link to post
Share on other sites

Try an anti-biotic. On their own their not 100% effective in my experience, but when combined with a good regimen they're pretty good. I'm on Erythromycin and it's working for me so far.

Share this post


Link to post
Share on other sites
if you dont mind me asking, why is accutane not an option?

I went on it for about a week and I started feeling very anxious and depressed. And after I'd pop a pill, I'd feel like jumping out of my skin about three hours later. It was so fcked up

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×